# SDR UALA2012071203770

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620, S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 620, STR 22L.   CUTOUT DAMAGE AND CAT B REPAIR DOUBLER AND FILLER INSTALLED AT FUSELAGE BS 620, STR 22L IAW SRM 53- 00-01, FIG 201, REPAIR 2, TABLE 5.
